# SDR SWAA2016061452834

- Difficulty date: May 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET R1 DOOR LOWER SILL CHORD CORRODED BETWEEN BS 294.5 TO BS 360, RBL 54.  R & R CHORD IAW SRM.
